# SDR SWAA2013050215442

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 26,009 hours, 16,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012144
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
